# SDR CALA0000086

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANGLE CRACKED AT FORWARD CARGO DOOR UPPER SIDE JUST FORWARD OF AFT HINGE.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-02.
